Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ive had acne on and off for about 3 years and its gotten worse on my cheeks in the past year. i recently went to the dermatologist and he prescribed me minocycline and ive been on it for about a month now. Im going to stay on the antibiotics for a while but im not quite sure if these scars/hyperpigmentation will go away. any advice as to what this is or anything i cam try to make it go away?

IMG_0962.PNG

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×